Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 26, Number 1
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Editors’ remarks: “Some basic information on information-based complexity theory” [Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 1, 3–27; MR1102755 (94e:68077a)] by B. N. Parlett and “Perspectives on information-based complexity” [Bull. Amer. Math. Soc. (N.S.) 26 (1992), no. 1, 29–52; MR1102756 (94e:68077b)] by J. F. Traub and H. Woźniakowski
Morris W. Hirsch and Richard S. Palais PDF
Bull. Amer. Math. Soc. 26 (1992), 1-2
Some basic information on information-based complexity theory
Beresford N. Parlett PDF
Bull. Amer. Math. Soc. 26 (1992), 3-27
Perspectives on information-based complexity
J. F. Traub and H. Woźniakowski PDF
Bull. Amer. Math. Soc. 26 (1992), 29-52
Semi-linear wave equations
Michael Struwe PDF
Bull. Amer. Math. Soc. 26 (1992), 53-85
$\Lambda$-trees and their applications
John W. Morgan PDF
Bull. Amer. Math. Soc. 26 (1992), 87-112
Lifting of cohomology and unobstructedness of certain holomorphic maps
Ziv Ran PDF
Bull. Amer. Math. Soc. 26 (1992), 113-117
A steepest descent method for oscillatory Riemann-Hilbert problems
P. Deift and X. Zhou PDF
Bull. Amer. Math. Soc. 26 (1992), 119-123
Nonunique tangent maps at isolated singularities of harmonic maps
Brian White PDF
Bull. Amer. Math. Soc. 26 (1992), 125-129
Semistability of amalgamated products, HNN-extensions, and all one-relator groups
Michael L. Mihalik and Steven T. Tschantz PDF
Bull. Amer. Math. Soc. 26 (1992), 131-135
Some nonanalytic-hypoelliptic sums of squares of vector fields
Michael Christ PDF
Bull. Amer. Math. Soc. 26 (1992), 137-140
Pleating coordinates for the Teichmüller space of a punctured torus
Linda Keen and Caroline Series PDF
Bull. Amer. Math. Soc. 26 (1992), 141-146

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Weak convergence methods for nonlinear partial differential equations, by Lawrence C. Evans.
Reviewers: Michel Chipot and David Kinderlehrer
Review information PDF
Bull. Amer. Math. Soc. 26 (1992), 147-148
Finsler geometry and applications, by Aurel Bejancu.
Reviewer: Hanno Rund
Review information PDF
Bull. Amer. Math. Soc. 26 (1992), 148-151
Unbounded operator algebras and representation theory, by Konrad Schm\"udgen.
Reviewer: Palle Jorgensen
Review information PDF
Bull. Amer. Math. Soc. 26 (1992), 152-153
Topics in Nevanlinna theory, by Serge Lang and William Cherry.
Reviewer: Paul Vojta
Review information PDF
Bull. Amer. Math. Soc. 26 (1992), 153-157
Set-valued analysis, by Jean-Pierre Aubin and Helene Frankowska.
Reviewer: Jonathan Borwein
Review information PDF
Bull. Amer. Math. Soc. 26 (1992), 157-160
Large deviation techniques in decision, simulation, and estimation, by James A. Bucklew.
Reviewer: Richard S. Ellis
Review information PDF
Bull. Amer. Math. Soc. 26 (1992), 160-171
Handbook of differential equations, by Daniel Zwillinger.
Reviewer: Ray Redheffer
Review information PDF
Bull. Amer. Math. Soc. 26 (1992), 171-175
Retarded dynamical systems: stability and characteristic functions, by G. St\'ep\'an.
Reviewer: Kenneth L. Cooke
Review information PDF
Bull. Amer. Math. Soc. 26 (1992), 175-179
Classification theories of polarized varieties, by Takao Fujita.
Reviewer: Andrew J. Sommese
Review information PDF
Bull. Amer. Math. Soc. 26 (1992), 179-182
The geometry and physics of knots, by Michael Atiyah.
Reviewer: Raoul Bott
Review information PDF
Bull. Amer. Math. Soc. 26 (1992), 182-188
Variational principles of topology. Multidimensional minimal surface theory, by Anatoli\u \i \ T. Fomenko.
Reviewer: Fred Almgren
Review information PDF
Bull. Amer. Math. Soc. 26 (1992), 188-192
Induced modules over group algebras, by Gregory Karpilovsky.
Reviewer: Gerald Cliff
Review information PDF
Bull. Amer. Math. Soc. 26 (1992), 193-195